Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Extreme dizziness and vomiting, diagnosed as Labrynthitis, had an MRI. Suggestion?

Had a 4 hr bout of extreme dizziness and vomiting ,told it was labrynthitis and given drugs,and awaiting results of MRI scan .this happened 3 weeks ago and I feel slightly sick and wooly headed.Was told initially it could be a TIA and not to drive for a month.I am a 66 yr old quite fit with no other health problems,it is usual to feel unwell after 3weeks ?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding extreme dizziness which is diagnosed as LABYRINTHITIS. you were given drugs to controll it and by M.R.I. it is diagnosed as TIA. Your all this story is three weeks old.Now you again feel slightly sick with wooly headed.

Considering your complaints and co-relating them with your previous history of illness is will be safe to take some labyrinthine sedative as betahistine or cinnerzine. And you should do some rehabilation exercises.

If above treatment fails to help you than cosultation with ENT specialist / Neurologist will be necessary.

Regards .
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor